# SDR AALA201703149017

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 42,731 hours, 27,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464015
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MAINTENANCE FOUND SPONGY FLOOR PANEL (151ZG) IN AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL 151ZG PER AMM 53-42-00.
